# SDR AALA202409272354

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 93,369 hours, 11,581 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bearing
- Condition: Missing
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV 3L DOOR DIFFICULT TO OPEN. REPLACED MISSING BEARING ON THRESHOLD ON LAV 3L DOOR OPS CHECK GOOD.
